# SDR DALA2017062705016

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 74,740 hours, 20,393 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR KNUCKLE KNOCKER DOES NOT EXTEND WHEN DOOR ARMED. ALL OTHER ARMING INDICATIONS NORMAL.  FOUND LOOSE SHOULDER BOLT ON MECHANISM THAT OPENS & CLOSES  KNUCKLE KNOCKER. SECURED THE BOLT. OPS CHECKED NORMAL.
